# SDR FDEA202211222827

- Difficulty date: November 22, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 54,616 hours, 29,064 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Intermittent
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

MDIS  728     52-70  7660     22NOV22  SAN  OPEN  U  DURING PREFLIGHT L1 AND R 1 DOORS SLIDE RELEASE  WARNING LIGHTS INOP - BUZZERS TEST O.K.  MEL  22NOV22 04:52   SAN U  RELEASED FOR SERVICE PER MEL : 52-73-01-01  CATEGORY : C EXPIRATION : 02DEC22  "MEL 52-73-01-01:  L1 AND  R1  CREW ENTRY DOOR  ESCAPE SLIDE WARNING SYSTEM LIGHTS - INOP."  MEL: 52-73-01-01  TRIED QUICK TURN T/S STEP 52-70 NO HELP, NEEDS  MORE T/S.  C/7340994           UPDT 22NOV22 05:52   SAN U  GMM: 12-7-600  DETERMINED SDR REQ'D BY GMM - MOCC NOTIFICATION  MADE.   RE-RACK AND PERFORMED TEST OF SDAC, PERFORMED                          BATTERY BITE  TEST ON ASPSU, ALL TEST CHECKS GOOD. PERFORMED INSP/CHK OF R1&R2 DOORS ESCAPE SLIDE  GO-NO-GO GAGES AND GIRT BARS, BOTH ARE IN GREEN                        BAND AND NO DEFECTS NOTED. PERFORMED WARNING LIGHT AND HORN TEST ON EACH DOOR AND OBSERVED SUCCESSFUL TESTS OF BOTH LIGHTS AND AURAL SOUNDS. ALSO                            OPENED/CLOSED AND ARMED BOTH DOORS, FOUND ALL INDICATIONS CHECK NORMAL ON ECAM AND SMOOTH OPERATIONS OF DOORS, LEVERS, GIRT BARS NOTED.  UNABLE TO DUPLICATE FAULTS, ITEM REMOVED FROM MEL.   REF A300-600 AMM FOR WORK PERFORMED.
